Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2014 (2014), Article ID 892363, 9 pages
http://dx.doi.org/10.1155/2014/892363
Research Article

An Extended Analytical Approach to Evaluating Monotonic Functions of Fuzzy Numbers

Workgroup on System Technologies and Engineering Design Methodology, Hamburg University of Technology, 21073 Hamburg, Germany

Received 18 September 2013; Accepted 26 December 2013; Published 11 February 2014

Academic Editor: Ning Xiong

Copyright © 2014 Arthur Seibel and Josef Schlattmann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arthur Seibel and Josef Schlattmann, “An Extended Analytical Approach to Evaluating Monotonic Functions of Fuzzy Numbers,” Advances in Fuzzy Systems, vol. 2014, Article ID 892363, 9 pages, 2014. doi:10.1155/2014/892363